# SDR FDEA202307291333

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 767-300
- Aircraft serial: 44380
- Aircraft time: 17,047 hours, 6,066 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 313T231088
- Part serial: NA
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INBD PYLON ACCESS PANEL (437BR) CENTER 2 HINGE FITTINGS WORN.  C/W EA H-5451-T0375481 P1
